# SDR ABXR2020081000065

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001R1
- Condition: Corroded
- Location: Bs 710-730
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 36L AT STRINGER CLIP STA 720. REMOVED CORROSION 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW 15767 SRM 53-00-03 REPAIR 2. REMOVED DAMAGED STRINGER AND INSTALLED REPAIRED SECTION IAW B767 SRM 53-00-07 AND B767 SRM 51-40-02, AND REA 47417REA19
